Compatible contact structures of fibered seifert links in homology 3-spheres

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in S3. We also study the compatible contact structures of cablings along links in any 3-manifolds.

Original languageEnglish
Pages (from-to)25-59
Number of pages35
JournalTohoku Mathematical Journal
Volume64
Issue number1
DOIs
Publication statusPublished - 2012 Mar 1
Externally publishedYes

Fingerprint

Contact Structure
Homology
Fibration
Corollary
Necessary Conditions
Sufficient Conditions

Keywords

  • Contact structure
  • Open book decomposition
  • Seifert link

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Compatible contact structures of fibered seifert links in homology 3-spheres. / Ishikawa, Masaharu.

In: Tohoku Mathematical Journal, Vol. 64, No. 1, 01.03.2012, p. 25-59.

Research output: Contribution to journalArticle

@article{ca780f98817c4d939c0f2fa65e3f386d,
title = "Compatible contact structures of fibered seifert links in homology 3-spheres",
abstract = "We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in S3. We also study the compatible contact structures of cablings along links in any 3-manifolds.",
keywords = "Contact structure, Open book decomposition, Seifert link",
author = "Masaharu Ishikawa",
year = "2012",
month = "3",
day = "1",
doi = "10.2748/tmj/1332767339",
language = "English",
volume = "64",
pages = "25--59",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "1",

}

TY - JOUR

T1 - Compatible contact structures of fibered seifert links in homology 3-spheres

AU - Ishikawa, Masaharu

PY - 2012/3/1

Y1 - 2012/3/1

N2 - We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in S3. We also study the compatible contact structures of cablings along links in any 3-manifolds.

AB - We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in S3. We also study the compatible contact structures of cablings along links in any 3-manifolds.

KW - Contact structure

KW - Open book decomposition

KW - Seifert link

UR - http://www.scopus.com/inward/record.url?scp=84888232861&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888232861&partnerID=8YFLogxK

U2 - 10.2748/tmj/1332767339

DO - 10.2748/tmj/1332767339

M3 - Article

AN - SCOPUS:84888232861

VL - 64

SP - 25

EP - 59

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 1

ER -